Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi, around 3 and a bit months ago i started Accutane, then when i noticed my hair starting to thin, immediately stopped it 2 and a half months in. From then i start to use Stieva-A, which is the same as retin-A, and i was wondering if there's any chance that a topical ointment could cause hairloss? BTW I'm also using finacea for AM.

Will, the retinoid keep my vit-A levels high? and continue the hairloss?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×